# SDR DHL9870826C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Condition: Delaminated
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FUSELAGE SKIN TEAR STRAP AT STA 680 JUST ABOVE STR 4R TO JUST BELOW STR 2R HAS DELAMINATION INDICATIONS.  CUT OUT DAMAGED SECTION OF TEAR STRAP AND REINSTALLED NEW SECTION PER SRM 53-30-1, 16' X 3.  N/R 3068
